NeylasMom Posted July 17, 2016 Share Posted July 17, 2016 (edited) I was starting to think maybe we were going to be lucky enough to avoid it since it's been almost 6 weeks since Zuri's palliative radiation treatments, but I'm finally seeing the skin effects. I had noticed his skin was pink in that area, but now the skin is flaking off and taking the hair with it. He's not bothered by it at all, but wondering if anyone who experienced this did anything to help? I'm probably asking too late. I did ask the oncologist if we could do something preventatively, but he said no. I'm not anticpating any issues for him, but open to suggestions just in case. I'm also a bit bummed. I have been trying to set up a photo shoot for me and him with the person who did Neyla's and it's been time consuming trying to get it scheduled. A hairless shoulder is not really ideal for how I want to remember him. I know, SO unimportant, the key thing is he is doing well and still with me, but I can't help feeling a bit bummed. Anyway if anyone has suggestions for keeping someone of the hair and avoiding irritation for him, would love to hear them. Thanks! Edited July 17, 2016 by NeylasMom Quote Jen, CPDT-KA with Zuri, lab in a greyhound suit, Violet, formerly known as Faith, Skye, the permanent puppy, Cisco, resident cat, and my baby girl Neyla, forever in my heart "The great thing about science is that you're free to disagree with it, but you'll be wrong." Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.